# SDR SIMA20250820002

- Difficulty date: August 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N794JH
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 52,366 hours, 33,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD PAX EXIT EMERGENCY LIGHT AND FWD PAX ENTRANCE EMERGENCY LIGHT INOP. T/S FWD ENTRYWAY EMERG LIGHTS IAW WM 33-50-50, FOUND POWER SUPPLY TO BE FAULTY, RAR ELPU #2, OPC GOOD OF EMERG LIGHT SYSTEM IAW AMM 33-50-01
